# SDR DALA2019101655937

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 52,389 hours, 27,547 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3118 CLOSED LOG 1315432. 1L DOOR FR20, STOP FITTING #3 STGR 18. HOLE #2 NOTED CRACK INDICATION. VERIFIED BY QC 2018. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 091-0001:5311-2031/034 00280 REPAIRED PER PRI 581989-14AD REV 0, REV 1, REV 2 AND ERA 581989-14AD REV ORIGINAL.
